Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Missing period and having diarrhea. What could be causing this?

My period was due yesterday, my last period was 20th december and the one before that was 29th november..it still hasnt came yet and then today i have just had the worst diarrhea , i dont feel sick or anything..i am actively teying, do you think stress about trying could be causing my period to be late? I bought a 2 pack of tests in the pound shop and they were negative so i know im not pregnant..
Asked On : Mon, 21 Jan 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Diarrhea and missing period are two different things there is nothing to take in between if you have diarrhea without any other symptoms like fiver abdominal pain vomiting the no need to take any medicine only you need to control your diet, such diarrhea is self limiting almost
Answered: Mon, 21 Jan 2013
I find this answer helpful
  Anonymous's Response
hi,
its sure, you are not pregnant.diarrhoea, if worst, will require treatment.wait and watch.if frequency rises, you have to take t/t. meanwhile take plenty of fluids with salt.
Answered: Mon, 21 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor